# SDR SWAA2021021949234

- Difficulty date: January 20, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,003 hours, 28,160 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Chafed
- Location: Lh Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551GB SEAL RETAINER CHAFED ON LANDING (MARKED.  REMOVED AND REPLACED LT WING PANEL 551GB SEAL RETAINER SRM 51-40-02.
